# SDR ALGAR201201300058

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Aircraft time: 17,172 hours
- Engine: Allsn 250C30
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Cover
- Condition: Debonded
- Location: T/R Drive Shaft
- Part time: 10,088 hours
- Component: Drive Shaft
- Component part number: 7610105101041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PADDLE "A" TIP WEIGHT COVER DEBONDED AND MOISTURE INGRESS IN WEIGHT POCKET.
